| Model Number |
OMS-T12BTNL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic anterior resection, two access balloons failed on the same patient as the balloons burst.No device components fell into the patient's cavity.The surgeon had to use 3 different balloon ports due to the device issue.There was no harm to the patient.
Additional Manufacturer Narrative
D10 concomitant products: oms-t12btnl trocar oms-t12btnl bnlt tip 12mm nolatex - (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.